# SDR 2003UALA00575

- Difficulty date: July 20, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 44,594 hours, 7,290 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN BS 785.9 AND BS 814, LBL 55, SEAT TRACK CORRODED BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW SPLICE SECTION.
